MathSciNet Relay Station
MathSciNet bibliographic data
MR2496750 (2010c:32061) 32W20 (32Q15)
Wu, Damin; Yau, Shing-Tung; Zheng, Fangyang A degenerate Monge-Ampère equation and the boundary classes of Kähler cones. Math. Res. Lett. 16 (2009), no. 2, 365–374.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement